Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

One particle equations for many particle quantum systems: The MCTHDF method


Authors: Claude Bardos and Norbert J. Mauser
Journal: Quart. Appl. Math. 68 (2010), 43-59
MSC (2000): Primary 35Q40, 35Q55
Published electronically: October 19, 2009
MathSciNet review: 2598879
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This contribution is devoted to the mathematical analysis of more or less sophisticated approximations of the time evolution of systems of $ N$ quantum particles. New results for the Multiconfiguration Time Dependent Hartree-Fock (MCTDHF) method (which cover the material of the talk given by the first author at the ``Nonlinear waves conference in honor of Walter Strauss'') are summarized and compared with the simpler Hartree and Hartree-Fock equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35Q40, 35Q55

Retrieve articles in all journals with MSC (2000): 35Q40, 35Q55


Additional Information

Claude Bardos
Affiliation: Laboratoire J.-L. Lions, Case 187, F75252 Paris Cedex 05 and Wolfgang Pauli Inst. c/o Inst. f. Mathematik, Univ. Wien, Nordbergstr. 15, A–1090 Wien
Email: claude.bardos@gmail.com

Norbert J. Mauser
Affiliation: Wolfgang Pauli Inst. c/o Inst. f. Mathematik, Univ. Wien, Nordbergstr. 15, A–1090 Wien
Email: mauser@courant.nyu.edu

DOI: http://dx.doi.org/10.1090/S0033-569X-09-01181-7
PII: S 0033-569X(09)01181-7
Keywords: $N$-particle Schr\"{o}dinger equation, Hartree-Fock, multiconfiguration
Received by editor(s): December 31, 2008
Published electronically: October 19, 2009
Dedicated: This contribution is dedicated to Walter Strauss on the occasion of his 70th birthday, as a token of friendship, admiration and gratitude
Article copyright: © Copyright 2009 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website